Citations of

William Y.C. Chen and Eric H. Liu, A Franklin type involution for squares, Adv. Appl. Math. 49 (2012) 271-284.


  1. K. Alladi, Variants of classical q-hypergeometric identities and partition implications. Ramanujan J. 31 (2013) 213-238.

  2. K. Alladi, Partial Theta Identities of Ramanujan, Andrews, and Rogers-Fine Involving the Squares,The Legacy of Srinivasa Ramanujan, RMS-Lecture Notes Series (2013) 29-53.

  3. W.Y.C. Chen, K.Q. Ji, and E.H. Liu, Partition identities for Ramanujan's third-order mock theta functions. Q. J. Math. 63 (2012) 353-365.

  4. M.E.H. Ismail and D. Stanton, Some combinatorial and analytical identities. Ann. Combin. 16 (2012) 755-771.

  5. B.C. Kim, Arithmetic of partition functions and q-combinatorics, Ph.D thesis, University of Illinois at Urbana-Champaign, 2010.

back to homepage